# SDR CA061207002

- Difficulty date: December 7, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Amd FALCON10
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: F10A212107
- Condition: Corroded
- Location: Window
- Part time: 6,674 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED FRONT WINDSHIELDS TO COMPLY WITH COCKPIT WINDOW FRAME INSPECTION REQUIREMENT OF THE C2 INSPECTION.  FOLLOWING REMOVAL OF PILOT’S WINDSHIELD, SEVERE EXFOLIATION CORROSION WAS FOUND ON LOWER FRAME APPROX. 16 INCHES FROM OUTER RAIL OVER AN 8 INCH WIDTH ON THE FRAME.  (TC NR 20061207002)
